MathSciNet Relay Station
MathSciNet bibliographic data
MR2261484 35Q53 (35-04)
Liu, Yinping; Li, Zhibin; Wang, Kuncheng Symbolic computation of exact solutions for a nonlinear evolution equation. Chaos Solitons Fractals 31 (2007), no. 5, 1173–1180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement